Aleve 100 Caplets for fast pain relief

$14.99

Aleve 220mg Caplets
100 Caplets

17 Items sold in last 48 minutes
Add $62.01 to cart and get free shipping!
Description

Description

When pain happens, ALEVE it!

Clinically proven ALEVE provides fast pain relief that lasts up to 12 hours. Relieves pain such as: joint and body pain, arthritis pain, backaches, pain of inflammation, muscular aches, headaches, migraines and menstrual cramps. Get back to enjoying the activities you love without interruption. Comes in small, easy to swallow, oval caplets. Each caplet contains 220mg of Naproxen Sodium.
Ingredients

Medicinal ingredients: Naproxen Sodium 220mg. Non-medicinal ingredients: FD&C Blue No. 2 Aluminum Lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide.

Uses

Relieves arthritis, pain of inflammation, stiffness of rheumatic conditions, joint and body pain, muscular ache, backache, headache, migraine. Reduces fever.

Directions

Adults (12 – 65 years): 1 caplet every 8 – 12 hours. Adults over 65 years: 1 caplet every 12 hours. Do not take more than 2 caplets in 24 hours. Take with a full glass of water.

Warnings

Stomach bleeding warning. This may cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinner or steroid drug; take with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs; have 3 or more alcoholic drinks every day while using this product. Allergy alert. Stop use and get medical help right away if you have: hives, swelling of eyes and mouth, wheezing, shock, skin reddening, blisters, rash. Do not use: if you are: allergic to naproxen, naproxen sodium, ASA, salicylates, NSAIDs; taking ASA for preventive therapy; in your third trimester of pregnancy; if you have: ulcers or stomach bleeding; history of recurrent ulceration; inflammatory bowel disease; liver or kidney disease; right before or after heart surgery. Ask a doctor or pharmacist before use if you: have asthma or diabetes, high blood pressure or heart disease, any other serious condition; take any other drug; are trying to conceive, in your first or second trimester of pregnancy or breastfeeding. When using this product the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. Stop use and ask a doctor if: fever lasts more than 3 days; pain lasts more than 5 days; symptoms get worse or new ones appear. Keep out of reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a poison control centre or get medical help right away. To be sure this product is right for you, always read and the follow the label.

Additional information
Shipping & Delivery